# SDR SWAA2021031651640

- Difficulty date: February 23, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT IN SEVERAL AREAS BS 727 - BS 767; RBL 21; WL 157 / REMOVED CORRODED FLOOR TO SIDEWALL SUPPORT IN ACB BS 727-BS767 RBL 21 AND REPLACED WITH NEW IAW SRM 53-00-53-1A-2 SRM 51-10-02-OG-0 SRM 51-40-02-OG-0; SRM 51-40-02-OG-0 DWG 146A7500; DWG 146A7502 92954U 03/4/21
